# SDR 97ZZZX2636

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PJ
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 668
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850T061
- Condition: Separation
- Location: Rt Mlg
- Part time: 284 hours
- Component: Goodyearaero
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN GEAR TIRE TREAD SEPARATED FROM CASING ALONG INBOARD EDGE COMPLETELY AROUND CIRCUMFERENCE.  OCCURRED ON LANDING.  TIRE REMAINED INFLATED.  TREAD STAYED ATTACHED AROUND OUTBOARD EDGE CIRCUMFERENCE.  THIS WAS ONE OF THREE SIMILAR OCCURRENCES WITHIN 30 DAYS ON TWO DIFFERENT AIRCRAFT (BOTH MU-2'S).  TIRE RETURNED TO MFG FOR EVALUATION.
